DocServer

A non-Hopfian almost convex group

Elder, Murray (2004) A non-Hopfian almost convex group. Journal of Algebra, 271 (1). pp. 11-21.

Full text not available from this repository.

Abstract

In this article we prove that an isometric multiple HNN extension of a group satisfying the falsification by fellow traveler property is almost convex. As a corollary, Wise's example of a CAT(0) non-Hopfian group is almost convex.

Item Type: Article
Uncontrolled Keywords: almost convex, non-Hopfian, falsification by fellow traveler property
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1170

Actions (login required)

View Item